When can I have a VI peel after Accutane?

How long do I need to wait and why?

Doctor Answers 2

Vi peel after Accutane

Accutane increases skin sensitivity therefore you would expose yourself to complications with any cosmetic treatment. I would advise you to wait 6 months before you undergo any treatment. Good luck!  


Summit Emergency Medicine Physician
5.0 out of 5 stars 30 reviews

Accutane and cosmetic procedures

Thank you for your question. A side effect of Roaccutane is skin sensitivity and an increase risks of scarring if any trauma or injury is done to the skin, which includes cosmetic procedures such as chemical peels, microdermabrasions, laser treatments, tattoos, or piercings, etc. In my opinion, 6 months after stopping Accutane is a safe time to consider any procedures to the skin. I highly recommend you consult with a board certified dermatologist prior to having cosmetic procedures. Take care and good luck.

Reuel Aspacio, MD, FAAD
Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.